On the stratification of the moduli space of Mumford curves
Groupe de travail d'analyse ultramétrique, Tome 11 (1983-1984), Exposé no. 18, 10 p.
@article{GAU_1983-1984__11__A10_0,
     author = {Herrlich, Frank},
     title = {On the stratification of the moduli space of {Mumford} curves},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     note = {talk:18},
     publisher = {Secr\'etariat math\'ematique},
     volume = {11},
     year = {1983-1984},
     zbl = {0591.32022},
     mrnumber = {720582},
     language = {en},
     url = {http://www.numdam.org/item/GAU_1983-1984__11__A10_0/}
}
TY  - JOUR
AU  - Herrlich, Frank
TI  - On the stratification of the moduli space of Mumford curves
JO  - Groupe de travail d'analyse ultramétrique
N1  - talk:18
PY  - 1983-1984
DA  - 1983-1984///
VL  - 11
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/GAU_1983-1984__11__A10_0/
UR  - https://zbmath.org/?q=an%3A0591.32022
UR  - https://www.ams.org/mathscinet-getitem?mr=720582
LA  - en
ID  - GAU_1983-1984__11__A10_0
ER  - 
Herrlich, Frank. On the stratification of the moduli space of Mumford curves. Groupe de travail d'analyse ultramétrique, Tome 11 (1983-1984), Exposé no. 18, 10 p. http://www.numdam.org/item/GAU_1983-1984__11__A10_0/

[1] Gerritzen (Lothar). - p-Adic Teichmüller space and Siegel halfspace, Groupe d'étude d'Analyse ultramétrique, 9e année, 1981/82, n° 26, 15 p. | Numdam | MR 720569 | Zbl 0512.32020

[2] Herrlich (Frank). - Endlich erzeugbare p-adische diskontinuierliche Gruppen, Arch. der Math., t. 35, 1980, p. 505-515. | MR 604249 | Zbl 0438.14020

[3] Lønsted (Knud). - The structure of some finite quotients and moduli for curves, Commun. in Algebra, t. 8, 1980, p. 1335-1370. | MR 583602 | Zbl 0454.14007

[4] Lutkebohmert (Werner). - Ein globaler Starrheitssatz für Mumfordkurven, J. für reine und angew. Math., t. 340, 1983, p. 118-139. | MR 691963 | Zbl 0505.14023

[5] Popp (Herbert). - Stratifikation von Quotientenmannigfaltigkeiten (in Charakteristik 0 ) und insbesondere der Modulmannigfaltigkeiten für Kurven, J. für reine und angew. Math., t. 250, 1971, p. 12-41. | MR 301020 | Zbl 0231.14002